JournalszaaVol. 17, No. 1pp. 103–114

On Asymptotics for a Class of Radial Fourier Transforms

  • Eli Liflyand

    Bar-Ilan University, Ramat Gan, Israel
  • W. Trebels

    Technische Hochschule Darmstadt, Germany
On Asymptotics for a Class of Radial Fourier Transforms cover
Download PDF

Abstract

A connection is established between the multidimensional Fourier transform of a radial function ff from a given class and the one-dimensional Fourier transform of a related function. This is applied to give an asymptotic formula for the Fourier transform of ff. The function class in question is compared with related classes already considered in the literature.

Cite this article

Eli Liflyand, W. Trebels, On Asymptotics for a Class of Radial Fourier Transforms. Z. Anal. Anwend. 17 (1998), no. 1, pp. 103–114

DOI 10.4171/ZAA/811